Join Date: Sep 2007
Location: New England
Mentioned: 0 Post(s)
Tagged: 0 Thread(s)
Quoted: 0 Post(s)
Too much magnesium will give you diarrhea, cramping, and bloating that you describe. Magnesium is a natural laxative. If you have ever heard of milk of magnesia it is a laxative which main ingredient is magnesium. If you are having these symptoms, I would definitely cut back or switch to a lower dosage because it sounds like you are getting too much magnesium. Have you heard of Peter Gillham's natural vitality magnesium supplement. I use Natural calm, and it is great. It is in powder form so you can adjust the amount you need. I like the raspberry lemon flavor. on the bottle, it says it is a natural anti-stress drink that balances your calcium intake and restores healthy magnesium levels. I found it at a local vitamin shop.
DS, 10/07. Allergies: peanut, egg, wheat. We've added dairy back in. And taken it back out again. It causes sandpaper skin with itchy patches and thrashing during sleep. Due w/ #2 late April, 2012.
|16 members and 13,107 guests|
|bethcoop5 , BirthFree , coconotcoco , Lucee , medicare5 , minniemouse217 , moominmamma , MrsKennedy2011 , philomom , pulcetti , SmtmsAlwys , Springshowers , superseeps , transylvania_mom , zebra15|
|Most users ever online was 449,755, 06-25-2014 at 12:21 PM.|